# SDR HAIHEEA9464

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5007Y
- Make and model: Bell 206L-1
- Aircraft serial: 45192
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Skid Tube
- Part number: 206324004
- Condition: Cracked
- Location: Rt Skid
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EIGHT CRACKS ON RH SKID TUBE RADIATING FROM SKID PLATE MOUNTING HOLES.  THIS TUBE WAS MANUFACTURED AUGUST 14, 1995.   HAVE FOUND THREE SKID TUBES CRACKED IN THIS MANNER ALL TUBES WERE MANUFACTURED IN AUGUST 1995.
